| Model Number |
JAZZY AIR 2 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges the speed on the unit is erratic.Consumer also alleges he hit a wall and got pinned under a desk while in his unit.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Additional Manufacturer Narrative
Alleged condition(s) could not be duplicated.